Skip navigation
Skip navigation

A note on the Yamabe problem

dc.contributor.authorWang, Xu-Jia
dc.date.accessioned2015-12-13T23:04:04Z
dc.date.available2015-12-13T23:04:04Z
dc.identifier.issn1000-940X
dc.identifier.urihttp://hdl.handle.net/1885/85207
dc.publisherInternational Academic Publishers
dc.sourceJournal of Partial Differential Equations
dc.titleA note on the Yamabe problem
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume18
dc.date.issued2005
local.identifier.absfor010102 - Algebraic and Differential Geometry
local.identifier.ariespublicationMigratedxPub13478
local.type.statusPublished Version
local.contributor.affiliationWang, Xu-Jia, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.issue4
local.bibliographicCitation.startpage322
local.bibliographicCitation.lastpage326
dc.date.updated2015-12-12T07:53:11Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  19 May 2020/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator